6 doctors weighed in:

Can glaucoma drops such as Combigan and lumigan cause ed.

6 doctors weighed in
Dr. Jon Fishburn
Ophthalmology
4 doctors agree

In brief: Not likely

Ed can be a troubling, and exacerbated by some medications.
Beta blockers have this warning in the labeling of the medication. Taking beta blockers orally has a significantly higher chance for this side effect than taken topically, as in combiganLumigan doesn't have this side effect. If ed is significant problem and the Combigan is the last thing on the potential list, have doc stop, then ??.

In brief: Not likely

Ed can be a troubling, and exacerbated by some medications.
Beta blockers have this warning in the labeling of the medication. Taking beta blockers orally has a significantly higher chance for this side effect than taken topically, as in combiganLumigan doesn't have this side effect. If ed is significant problem and the Combigan is the last thing on the potential list, have doc stop, then ??.
Dr. Jon Fishburn
Dr. Jon Fishburn
Thank
Dr. Tim Conrad
Ophthalmology

In brief: Not likely

Ed is not known to be caused by these eyedrops.
However you can reduce your risk of any side-effects if you employ naso-lacimal duct obstruction for 3-5 minutes after you instill the drops.

In brief: Not likely

Ed is not known to be caused by these eyedrops.
However you can reduce your risk of any side-effects if you employ naso-lacimal duct obstruction for 3-5 minutes after you instill the drops.
Dr. Tim Conrad
Dr. Tim Conrad
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified,
24 years in practice
171K people helped
Continue
111,000 doctors available
Read more answers from doctors